# SDR ASAA2021041134587

- Difficulty date: April 11, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 53,473 hours, 16,047 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6697
- Condition: Failed
- Location: Cockpit Temp
- Part time: 61,680 hours, 24,356 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATES EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, #2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL "FLIGHT DECK TCV". REMOVED & REPLACED FLIGHT DECK TCV (V143) REF B737-800 AMM 21-61-21, OPS CK NML REF AMM 21-61-00-700-806-002.
